I'm new to this community. I have thyroid issues. Well in September I had deviated septum surgery, and turbinate reduction surgery. Since I had the surgery I've had internal tremors in my chest area. I've taken magnesium but it has not helped. I've also tried atenolol to no avail. Any ideas?
Thanks for any help.
Have you discussed this with your doctor? I doubt if what you are feeling is related to your heart, but a 24 hour monitor would be a good place to start. It will record all changes in your rhythm and will be helpful to determine a cause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.